# SDR MWEA99523

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5911424507
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT SIDE SKIN CRACKED.  MTC FABRICATED AND INSTALLED DOUBLER.
